zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A modified Leslie-Gower predator-prey model with prey infection. (English) Zbl 1205.34061
The authors study a predator-prey model where the prey population is divided into two groups with susceptible and infected individuals, whereas predation affects only the infected prey through a modified Holling II functional response. A boundedness result is proved and the local stability of all nonnegative equilibria is analyzed. Under certain conditions, the system undergoes Andronov-Hopf bifurcation at the interior positive equilibrium. The results of numerical simulation are presented.

34C60Qualitative investigation and simulation of models (ODE)
92D25Population dynamics (general)
34C05Location of integral curves, singular points, limit cycles (ODE)
34C11Qualitative theory of solutions of ODE: growth, boundedness
34C23Bifurcation (ODE)
37G15Bifurcations of limit cycles and periodic orbits
Full Text: DOI
[1] Anderson, R.M., May, R.M.: Infectious Diseases of Humans, Dynamics and Control. Oxford University Press, Oxford (1991)
[2] Li, M.Y., Graef, J.R., Wang, L.C., Karsai, J.: Global dynamics of a SEIR model with a varying total population size. Math. Biosci. 160, 191--213 (1999) · Zbl 0974.92029 · doi:10.1016/S0025-5564(99)00030-9
[3] Anderson, R.M., May, R.M. (eds.): Population Biology of Infectious Diseases. Springer, Berlin (1982) · Zbl 1225.37099
[4] Kuang, Y., Beretta, E.: Global qualitative analysis of a ratio dependent predator prey system. J. Math. Biol. 36, 389--406 (1998) · Zbl 0895.92032 · doi:10.1007/s002850050105
[5] Saez, E., Gonzelez-Olivares, E.: Dynamics of a predator--prey model. SIAM J. Appl. Math. 59, 1867--1878 (1999) · Zbl 0934.92027 · doi:10.1137/S0036139997318457
[6] Jost, C., Arino, O., Arditi, R.: About deterministic extinction in ratio-dependent predator--prey models. Bull. Math. Biol. 61, 19--32 (1999) · Zbl 1323.92173 · doi:10.1006/bulm.1998.0072
[7] Xiao, Y.N., Chen, L.S.: Modelling and analysis of a predator--prey model with disease in the prey. Math. Biosci. 171, 59--82 (2001) · Zbl 0978.92031 · doi:10.1016/S0025-5564(01)00049-9
[8] Chattopadhyay, J., Arino, O.: A predator--prey model with disease in the prey. Nonlinear Anal. 36, 747--766 (1999) · Zbl 0922.34036 · doi:10.1016/S0362-546X(98)00126-6
[9] Chattopadhyay, J., Pal, S., El Abdllaoui, A.: Classical predator--prey system with infection of prey population -- a mathematical model. Math. Methods Appl. Sci. 26, 1211--1222 (2003) · Zbl 1044.34001 · doi:10.1002/mma.414
[10] Venturino, E.: The influence of disease on Lotka--Volterra systems. Rocky Mountain J. Math. 24, 389--402 (1994) · Zbl 0799.92017
[11] Aziz-alaoui, M.A., Daher Okiye, M.: Boundedness and global stability for a predator--prey model with modified Leslie--Gower and Holling-type II type schemes. Appl. Math. Lett. 16, 1069--1075 (2003) · Zbl 1063.34044 · doi:10.1016/S0893-9659(03)90096-6
[12] Guo, H.J., Song, X.Y.: An impulsive predator--prey system with modified Leslie--Gower and Holling type II schemes. Chaos, Solitons Fractals 36(5), 1320--1331 (2008) · Zbl 1148.34034 · doi:10.1016/j.chaos.2006.08.010
[13] Song, X.Y., Li, Y.F.: Dynamic behaviors of the periodic predator--prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect. Nonlinear Anal. Real World Appl. 9(1), 64--79 (2008) · Zbl 1142.34031 · doi:10.1016/j.nonrwa.2006.09.004
[14] Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Academic Press, London (2004)
[15] Butler, G., Freedman, H.I., Waltman, P.: Uniformly persistence system. J. Proc. Am. Math. Soc. 96, 425--430 (1986) · Zbl 0603.34043 · doi:10.1090/S0002-9939-1986-0822433-4
[16] Freedman, H.I., Waltman, P.: Persistence in a model of three competitive populations. Math. Biosci. 73(11), 89--101 (1985) · Zbl 0584.92018 · doi:10.1016/0025-5564(85)90078-1
[17] Freedman, H.I., Moson, P.: Persistence definitions and their connections. Proc. Am. Math. Soc. 109, 1025--1033 (1990) · Zbl 0695.34049 · doi:10.1090/S0002-9939-1990-1012928-6
[18] Hale, J.K., Waltman, P.: Persistence in infinite-dimensional systems. SIAM J. Math. Anal. 20, 388--396 (1989) · Zbl 0692.34053 · doi:10.1137/0520025